# SDR CA130121006

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) F/O FRONT WINDSHIELD CRACKED OTBD PANE AT FL 250, NO ICE CONDITIONS.
